is it true that you can get breast cancer, or gain weight from taking them to regulate your period? I think its bull****, but my mom told me(maybe she just is freaked that im asking my doctor for them)
Posts: 117 | From: America..~*hehe*~ | Registered: Jun 2000
| IP: Logged |
When thinking about the risks or side effects of the Pill, please remeber that the Pill is quite safe when compared to the risks involved in preganacy, childbirth, espeically if you are young. The Pill isn't for everyone, but if you are under 30, don't smoke and don't have a history of bloodclots, heart problems, you should be fine. Research has not shown a connection between the Pill and breast cancer.
That said here are some of the side effects sometimes associated with the Pill.
-nausea -weight gain -breast tenderness -headaches -spotting between periods -irratibility
These may be caused by the particular formulation of the Pill you are taking and may be improved if you switch to another brand. Your doctor can help you figure that out.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.